EconPapers    
Economics at your fingertips  
 

Estimating cointegrated systems using subspace algorithms

Dietmar Bauer () and Martin Wagner

Journal of Econometrics, 2002, vol. 111, issue 1, 47-84

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (18) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(02)00119-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Estimating Cointegrated Systems Using Subspace Algorithms (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:111:y:2002:i:1:p:47-84

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-10
Handle: RePEc:eee:econom:v:111:y:2002:i:1:p:47-84